Our Pregnancy Support Forum is for women 35 years and older. This is where you can communicate with other women who share your interest in pregnancy and childbirth issues. This forum is not monitored by medical professionals.
Yes...i took clomid and was told it will make you get your period if you dont concieve (conceive)...i specifically asked since i have PCOS and dont really get a period...i would make an appt...good luck!
When I was on clomid it delayed my cycle significantly. It also did cause the symptoms you are mentioning, especially the breast tenderness. You still get your period when you are on clomid, but it can often delay ovulation, and then extend your luteal phase as well. If you have a negative hpt, the spotting is probably the beginning of your period. Hang in there, just because you didn't conceive this cycle, does not mean you won't. Good luck to you!
Thank you. I was so depressed yesterday. I was really hoping that I could be pregnant. Do you know of any reason implantation could have ocurred but embryo terminated too soon. Why else could I have the signs and symptoms? My Obgyn said my hormones are normal, US was normal, HSG was normal. Now I'm scared I can not sustain pregnancy.
Honey, chances are good that you just didn't conceive this time. Clomid can bring on all kinds of symptoms that are similar to pregnancy. So there is no reason to think this was a miscarriage.
If it was a loss, it would be what is called a chemical pregnancy. And it just happens. It does not mean you cannot carry a pregnancy. But honestly, I think the clomid just brought on the symptoms and delayed cycle. It's very normal for that to happen with it. All the best to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.